# SDR XN0A050629001

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 36,794 hours, 18,270 cycles
- Engine: Ge CF650C2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW LOCK PIN WILL NOT ENGAGE.  LUBED AND CYCLED CAPTAIN`S WINDOW.  OPS CK GOOD 56-12-00.  (ORIG/CLOSED)
